MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE; STOPCOCK, I.V. SET
Catalog Number MC330716
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a smallbore transfer set, and upon investigation of the device, leakage of infusate was identified.There was patient involvement, and no harm/adverse event reported.This event captures second of the returned five devices.
 
Additional Manufacturer Narrative
One used ext bifuse sets and various mating devices for inspection.Upon visual inspection, the filters were wetted out, and the reported complaint of leakage can be confirmed.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The dfu (directions for use) states: "ivfe or tna (3-in-1) solutions containing lipids must be administered using a 1.2-micron filter.Sets with these filters should be changed at least every 24-hours." a device history review could not be completed due to the unknown lot number.D4: only di provided as lot number is unknown.Additional contact information / distributor (b)(4).

Brand Name
102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24556290
Report Number9617594-2026-00248
Device Sequence Number15826500
Product Code FMG
UDI-Device Identifier00887709127364
UDI-Public00887709127364
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330716
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"AADS", UNK MFR.
Patient SexUnknown